# SDR HAIHEEA9729

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 7655009005106
- Condition: Failed
- Location: Ac Gen Sys
- Part time: 26 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C GENERATOR WOULD NOT COME ON LINE.
